| Model Number |
172-947/38 |
| Medical Device Problem Codes |
Off-Label Use (1494); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/21/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
Event or Problem Description
Hip revision: instability of the prosthesis.
Additional Manufacturer Narrative
Event or Problem Description
Hip revision - instability of the prosthesis.